Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 85, NWS Miami, FL

September 12, 2020Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Sep 12, 2020, 2:22 AM EDT for Miami-Dade County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2020, 2:22 AM EDT (06:22 UTC)
Expired
Sep 12, 2020, 3:00 AM EDT
In force
38 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 25 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1819 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1819 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WUUS52 KMFL 120622
SVRMFL
FLC086-120700-
/O.NEW.KMFL.SV.W.0085.200912T0622Z-200912T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
222 AM EDT Sat Sep 12 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Central Miami-Dade County in southeastern Florida...

* Until 300 AM EDT.

* At 222 AM EDT, a severe thunderstorm was located near Black Point,
  moving west at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Homestead, Coral Gables, Homestead Miami Speedway, Black Point and
  The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2547 8017 2535 8025 2534 8026 2535 8026
      2535 8027 2534 8028 2534 8027 2533 8027
      2533 8028 2544 8052 2572 8045 2563 8015
TIME...MOT...LOC 0622Z 090DEG 14KT 2555 8025 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
1 follow-up statement
194 
WWUS52 KMFL 120651
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
251 AM EDT Sat Sep 12 2020

FLC086-120700-
/O.CON.KMFL.SV.W.0085.000000T0000Z-200912T0700Z/
Miami-Dade FL-
251 AM EDT Sat Sep 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 251 AM EDT, a severe thunderstorm was located over Goulds, or near
Black Point, moving west at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Homestead, Coral Gables, Homestead Miami Speedway, Black Point and
The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2547 8017 2535 8025 2534 8026 2535 8026
      2535 8027 2534 8028 2534 8027 2533 8027
      2533 8028 2544 8052 2572 8045 2563 8015
TIME...MOT...LOC 0651Z 090DEG 14KT 2555 8038 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 8:07 PM EDT, 6 hours 15 minutes earlier.

Area forecast discussion, Sep 11, 8:07 PM EDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Miami FL
807 PM EDT Fri Sep 11 2020

.Aviation (00Z TAFs)...
Deteriorating conditions likely across the region tomorrow
morning, as TD 19 approaches South Florida. MVFR conditions
possible due to lowering CIGs beginning around 05Z tomorrow
(handled with TEMPOs). SCT/NMRS convection may develop near the
sites tomorrow beginning around 09Z, as the center of TD 19 moves
over the region. Bouts of IFR/LIFR possible near any storm, as
tropical rain rates will quickly reduce visibilities. Winds
generally ESE and may be gusty near any intense convection.

&&

.Prev Discussion... /issued 558 PM EDT Fri Sep 11 2020/

..TROPICAL STORM WATCHES IN EFFECT FOR THE EAST COAST METRO AREAS
OF SOUTH FLORIDA...

..FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH
SATURDAY NIGHT...

Update...
Tropical depression nineteen formed near South Bimini late this
evening with winds of 35 mph. NHC is forecasting depression
nineteen to move westward and across the southern areas of South
Florida tonight and into the southeast Gulf of Mexico on Saturday
remaining as a tropical depression, but there is a slight chance
that the depression could become a tropical storm before moving
onshore tonight. Therefore, a Tropical Storm Watch is now in
effect for the east coast metro areas of South Florida including
the adjacent coastal waters and the offshore Gulf waters of South
Florida.

The total rainfall amounts across South Florida has also been
raised a little bit over the eastern areas for this weekend.
Therefore, total rainfall amounts of 2 to 4 inches are possible
across South Florida this weekend, and a Flood Watch has been
extended and in time and location to include all of South Florida
until Sunday morning.

There is also a High Risk of Rip Currents in effect for
the east coast beaches of South Florida through Saturday evening.

Rest of the forecast looks good at this time and no other changes
are planned.

Prev Discussion... /issued 338 PM EDT Fri Sep 11 2020/

..FLOOD WATCH FOR WESTERN AREAS OF SOUTH FLORIDA THROUGH
SATURDAY EVENING...

.HEAVY RAINFALL POSSIBLE THIS WEEKEND...

Short Term...
The tropical disturbance over the Bahamas will continue to move
westward through South Florida tonight and into the Gulf of Mexico
on Saturday. NHC is showing that there is a 70 percent chance of
development in the next couple of days mainly over the eastern
Gulf of Mexico once the disturbance moves across South Florida.
This disturbance will allow for numerous to occasional showers and
isolated to scattered thunderstorms over South Florida through
Saturday night. There could also be heavy rainfall across the
region this weekend, as deep tropical moisture remains in place
over South Florida. More on the heavy rainfall in the hydro
section below.

The latest short range models are also showing some turning in the
lowest 0 to 3 KM late tonight into Saturday as the disturbance
moves across South Florida into the Eastern Gulf of Mexico. This
could allow for a few tornadoes to develop over South Florida on
Saturday.

Temperatures will also remain below average for this time of year
for highs on Saturday in the 80s due to the high POPs and the
cloud coverage. Lows tonight and again on Saturday night will be
warmer than normal in the 70s, except around 80 east coast metro
areas due to the cloud coverage and the easterly winds.

Long Term...

Prev Discussion... /issued 258 AM EDT Fri Sep 11 2020/

Sunday and Monday...

Soggy and unsettled weather continues for the beginning of the
extended period as the aforementioned tropical disturbance treks
west-northwestward, further into the Gulf of Mexico. Prevailing
east southeasterly flow in it's wake should aid in keeping deep
tropical moisture across South Florida through the start of next
week. As a result, the concern for localized flooding over urban
and poor drainage areas will exist if additional heavy rain falls
over areas that received sufficient antecedent accumulations.

Tuesday through Thursday...

Rain chances then decrease a bit as a swath of slightly drier air
in the mid to upper levels attempts to infiltrate the region by
the middle of the week. However, east southeasterly wind in place
will keep enough moisture in the low levels for routine sea breeze
driven convection in the afternoon and evening hours. As both the
Atlantic and Gulf breezes push inland, scattered showers and
thunderstorms should develop, especially over the interior and
west coast of South Florida.

While still rather warm, temperatures for the beginning of the
long term could be slightly subdued with the increased amount of
cloud cover across the region and then gradually warm with the
transition back to a more typical summertime regime. Daytime
temperatures will generally range from the upper 80s to near 90s
along the east coast to the lower to mid 90s elsewhere, whereas,
overnight lows will remain in the mid to upper 70s across South
Florida.

Marine...
The winds will remain east to southeast over the local waters
this weekend as the tropical disturbance moves through South
Florida tonight and into the Eastern Gulf of Mexico this weekend.
The wind speeds will depend on the development of the tropical
disturbance this weekend, but at this time it looks like breezy
conditions over the Atlantic waters and around 10 to 15 knots over
the Gulf waters. But again will depend on the development of the
tropical disturbance. Seas will be 2 to 4 in the Atlantic waters
and around 2 in the gulf waters this weekend, but again the seas
will depend on the development of the disturbance. Therefore, an
SCEC will be issued for the Atlantic waters.

Beach Forecast...
A higher than normal astronomical tide is expected along the east
coast metro areas through the weekend. This could lead to some
minor coastal flooding along the east coast beaches of South
Florida during high tides. The threat of rip currents along the
east coast beaches will also be increasing some this weekend, due
to the tropical disturbance moving through the area and into the
Eastern Gulf of Mexico.

Aviation...
SCT/NMRS convection developing along interior/Gulf Coast this
afternoon. Sub-VFR conditions possible over this area from 18Z-
00Z today, as tropical rain rates quickly reduce visibilities. VFR
conditions should prevail across east coast TAF sites, until
about 09Z tomorrow as tropical disturbance encroaches on the
region. Widespread MVFR/IFR conditions are possible mainly through
21Z Saturday across the region due to intense/widespread
convection in association with passing tropical disturbance.

Hydrology...
The PWAT values will remain in the 2.3 to 2.5 inch range over
South Florida this weekend, as the tropical disturbance moves
westward through South Florida tonight and into the eastern Gulf
of mexico this weekend. This will allow some heavy rainfall to
occur over South Florida this weekend from the showers and
thunderstorms.

The ground over the west coast metro areas of Collier County has
also become saturated from the showers and thunderstorms during
the last couple of days. The western interior areas are also
seeing more showers and thunderstorms this afternoon and this has
allowed for the grounds over these areas to become saturated too.
Any additional heavy rainfall over the western areas of South
Florida today through Saturday will be capable of producing
flooding conditions. WPC has also put a Marginal Risk of flooding
over most of the area on Saturday with even the western areas in
a Slight Risk of Flooding.

At this time it looks like 2 to 4 inches are possible over all of
South Florida this weekend with higher amounts in training thunderstorms.
Therefore, the Flood Watch continues for Coastal Collier County
and been been extended into Hendry, Glades, and Inland Collier
Counties through Saturday evening.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  88  76  87  79 /  50  80  90  50
Fort Lauderdale  88  77  86  80 /  40  80  80  60
Miami            89  77  87  79 /  40  80  80  60
Naples           91  75  87  76 /  70  70  80  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
     172>174.

     Tropical Storm Watch for FLZ068-072-074-168-172-173.

     High Rip Current Risk through Saturday evening for FLZ168-172-
     173.

AM...Tropical Storm Watch for AMZ630-650-651-670-671.

     Small Craft Advisory until 8 PM EDT Saturday for AMZ630-650-651-
     670-671.

     Small Craft Advisory from 2 AM to 8 PM EDT Saturday for AMZ610.

GM...Tropical Storm Watch for GMZ676.

&&

Update...54/BNB
Marine...54/BNB
Aviation...09/Bhatti
Beach Forecast...54/BNB
Short Term...54/BNB
Long Term...11/HVN
Hydrology...54/BNB
Hazardous weather outlook, Sep 11, 8:29 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
829 PM EDT Fri Sep 11 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
121230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
829 PM EDT Fri Sep 11 2020

...Tropical Storm Watch in Effect for East Coast...
...Flood Watch In Effect for all of South Florida...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will develop
across the region especially during the overnight hours. The
strongest storms could contain wind gusts in excess of 40 mph and
heavy downpours.

Flooding: High rainfall rates combined with multiple rounds of
showers and thunderstorms will lead to a potential for flooding to
occur especially across the urban and low lying areas later tonight.
A Flood Watch is currently in effect for all of South Florida.

Wind: The strongest showers and thunderstorms could produce wind
gusts over 40 mph later tonight especially over the Atlantic waters.

Tornadoes: An isolated tornado cannot be ruled out later tonight over
the east coast with the strongest thunderstorms.

Waterspouts: Isolated waterspouts are possible over all local South
Florida waters tonight.

Rip Currents: There is a high risk of rip currents across the
Atlantic Coast beaches tonight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Periods of heavy rainfall and gusty winds will occur through the
upcoming weekend as Tropical Depression Nineteen moves through the
area. This will allow for the potential for flooding during this time
frame especially across the urban and low lying areas. Because of
this, a Flood Watch will remain in effect for all of South Florida
through Sunday morning.

A high risk of rip currents will continue for the Atlantic Coast
beaches through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. However, please relay any
information about observed flooding and severe weather to the NWS
while following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Sep 12, 12:34 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Miami FL
1234 AM EDT Sat Sep 12 2020

FLZ073-074-173-120600-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1234 AM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
200 AM EDT...

* At 1234 AM EDT, National Weather Service meteorologists were
  tracking a gusty shower 13 miles east of Fisher Island, or 13 miles
  east of Key Biscayne, moving west at 15 mph.

* Wind gusts up to 50 mph possible with this shower.

* Locations impacted include...
  Miami, Miami Beach, Coral Gables, Key Biscayne, South Miami,
  Virginia Key, Kendall, Pinecrest, Glenvar Heights, Richmond
  Heights, Palmetto Bay, Port Of Miami, University Of Miami, Downtown
  Miami, Coconut Grove, Marlins Park, Fisher Island, Zoo Miami,
  Cutler Bay and West Perrine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2560 8013 2552 8016 2555 8022
      2555 8023 2556 8024 2562 8039 2584 8021
      2580 8004
TIME...MOT...LOC 0434Z 085DEG 11KT 2569 7994

HVN
Local storm report, Sep 12, 1:38 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
138 AM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
09/12/2020  M39 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 39 MPH
            (34 KNOTS) WAS MEASURED BY MESONET STATION
            XGVT GOVERNMENT CUT. STATION ELEVATION: 75
            FT.

&&

HVN
Special weather statement, Sep 12, 1:50 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
150 AM EDT Sat Sep 12 2020

FLZ073-074-173-174-120645-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
150 AM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
245 AM EDT...

* At 150 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Palmetto Bay, or 7 miles
  northeast of Black Point, moving west at 15 mph.

* Wind gusts up to 50 mph and funnel clouds possible with this storm.

* Locations impacted include...
  Homestead, Coral Gables, Homestead Miami Speedway, Black Point, The
  Redland, Kendall, Pinecrest, Florida City, Homestead Base, Naranja,
  Richmond West, Richmond Heights, Country Walk, Leisure City,
  Palmetto Bay, Cutler Bay, Zoo Miami, Goulds, The Hammocks and West
  Perrine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2545 8052 2571 8046 2568 8026 2542 8032
TIME...MOT...LOC 0550Z 085DEG 11KT 2560 8021

HVN
Local storm report, Sep 12, 1:59 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 AM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N 80.19W
09/12/2020  M41 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 41 MPH
            (36 KNOTS) WAS MEASURED BY MESONET STATION
            XKBS BISCAYNE BAY LIGHT 20. STATION
            ELEVATION: 20 FT.

&&

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 11:19 PM EDTSpecial Marine WarningMFL86 min
Sep 12, 12:29 AM EDTSpecial Marine WarningMFL91 min
Sep 12, 12:34 AM EDTSpecial Weather StatementMFLMiami-Dade86 min
Sep 12, 1:50 AM EDTSpecial Weather StatementMFLMiami-Dade55 min
Sep 12, 1:57 AM EDTSpecial Marine WarningMFL33 min
Sep 12, 2:21 AM EDTSpecial Marine WarningMFL24 min
Sep 12, 2:43 AM EDTSpecial Marine WarningMFL34 min
Sep 12, 3:00 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Sep 12, 3:39 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach40 hr
Sep 12, 8:46 AM EDTSpecial Marine WarningMFL89 min
Sep 12, 9:19 AM EDTSpecial Weather StatementMFLMonroe41 min
Sep 12, 10:16 AM EDTSpecial Marine WarningMFL89 min
Sep 12, 10:17 AM EDTSpecial Weather StatementMFLMiami-Dade88 min
Sep 12, 10:42 AM EDTSpecial Marine WarningMFL63 min
Sep 12, 10:58 AM EDTSpecial Weather StatementMFLGlades47 min
Sep 12, 11:40 AM EDTSpecial Marine WarningMFL110 min
Sep 12, 11:48 AM EDTSpecial Weather StatementMFLMiami-Dade87 min
Sep 12, 12:34 PM EDTSpecial Weather StatementMFLBroward86 min
Sep 12, 12:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Sep 12, 1:09 PM EDTSpecial Marine WarningMFL51 min
Sep 12, 1:22 PM EDTSpecial Weather StatementMFLMiami-Dade83 min
Sep 12, 1:29 PM EDTSpecial Marine WarningMFL2 hr
Sep 12, 2:29 PM EDTSpecial Weather StatementMFLHendry46 min
Sep 12, 2:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Sep 12, 2:53 PM EDTSpecial Marine WarningMFL97 min
Sep 12, 3:31 PM EDTSpecial Marine WarningMFL29 min
Sep 12, 3:48 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Sep 12, 3:59 PM EDTSpecial Marine WarningMFL91 min
Sep 12, 4:19 PM EDTCoastal Flood StatementMFLCollier14 hr
Sep 12, 4:28 PM EDTSpecial Marine WarningMFL92 min
Sep 12, 4:29 PM EDTSpecial Weather StatementMFLMonroe91 min
Sep 12, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade72 min
Sep 12, 5:33 PM EDTSpecial Marine WarningMFL117 min
Sep 12, 5:51 PM EDTSpecial Marine WarningMFL84 min
Sep 12, 5:53 PM EDTSpecial Weather StatementMFLMiami-Dade82 min
Sep 12, 5:53 PM EDTSevere Thunderstorm WarningMFLMiami-Dade37 min
Sep 12, 5:54 PM EDTSpecial Weather StatementMFLCollier, Monroe96 min
Sep 12, 6:19 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 12, 7:01 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 12, 7:15 PM EDTSpecial Marine WarningMFL2 hr
Sep 12, 7:18 PM EDTSpecial Weather StatementMFLBroward72 min
Sep 12, 7:29 PM EDTSpecial Marine WarningMFL2 hr
Sep 12, 7:34 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.